Hilbert series of right-angled affine Artin monoid $M(\widetilde{A}^{\infty}_{n})$


  • Zaffar Iqbal Assistant Professor University of Gujrat Pakistan
  • Sidra Batool
  • Muhammad Akram


Growth rate, Hilbert series, irreducible words.


It is already proved that the growth rate of all the spherical Artin monoids is less than 4. In this paper, we find the Hilbert series of the associated right-angled affine Artin monoid M and also we discuss the recurrence relations and the growth of the monoid M .


Berceanu, B. &Iqbal, Z. (2015). Universal upper bound for

the growth of Artin monoids. Communications in Algebra,

(5):1967- 1982.

Bourbaki, N. (1968). Groupes et algèbres de Lie. Chapitres

-, Elements de Mathematique de Hermann.

Bergman, G. (1978). The diamond lemma for ring theory.

Advances in Mathematics, 29:178 -218.

Cohn, P. M. (2003). Further algebra and applications.

Springer-Verlag, London.

Harpe, P. D. (2000). Topics in geometric group theory. The

University of Chicago Press, America.

Iqbal, Z. (2011). Hilbert series of positive braids. Algebra

Colloquium, special, 1(18):1017- 1028.

Kelley, W. G. & Peterson A. C. (2001). Difference

equations: An introduction with applications. Second

Edition, Academic Press, New York. Pp. 125.